Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have shoulder pain, nausea along with swelling. What to do?

I had my surgery to remove my thyroid 3 days ago. I have had a few times when I've had the tingling in hands and feet and I take the tums like I was told to do and goes away. I have had intense right shoulder pain and nausea since surgery and was told should improve in few days. It had not even with ibuprofen and pain meds. Heat helped for awhile but now is swollen and radiates down my right arm I can barely move it at all in any position to relieve the pain. Is this normal?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and swelling in the shoulder could be related to a mild soft tissue swelling in the area after the surgery. Usually such symptoms subside in 5-7 days with rest and pain killers.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor